# SDR PRIA2014F00072

- Difficulty date: February 15, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N611JM
- Make and model: Gulstm GIV
- Aircraft serial: 1178
- Aircraft time: 7,880 hours, 4,503 cycles
- Engine: Rroyce TAY6118
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED, ENROUTE, AT 25 MINUTES INTO FLIGHT AND AT FL450 PIC NOTICED A 1500LB FUEL IMBALANCE WITH THE LT SIDE READING LOW.  FUEL QUANTITY ON LT SIDE CONTINUED TO DECREASE ON BOTH THE PRIMARY AND STANDBY INDICATIONS.  IT WAS AT THIS TIME THE PIC SUSPECTED A MAJOR FUEL LEAK AND DECLARED AN EMERGENCY.  ACFT WAS DIVERTED DUE TO LONG RUNWAY AND GOOD WEATHER.  WHEN DESCENDING FROM FL450 TO FL410 FUEL LEVEL INCREASED AND WENT BACK TO EVEN.  ACFT LEVELED OFF AT FL400 FOR 10 MINUTES WITH NORMAL, BALANCED FUEL LEVEL INDICATION.  THEN FUEL LEVEL DECREASED TO ZERO ON LT SIDE ON PRIMARY AND SECONDARY INDICATOR.  ACFT DID NOT DISPLAY "LOW FUEL" WARNING CAS MESSAGE.  INDICATION THEN WENT FROM ZERO TO NORMAL AND BACK TO ZERO AGAIN.  ACFT THEN MADE A SAFE EMERGENCY LANDING.  ON THE GROUND A VISUAL INSPECTION WAS CARRIED OUT TO ENSURE NO EXTERNAL FUEL LEAKAGE HAD OCCURRED.  TECHNICAL SUPPORT WAS CONTACTED AND ADVISED OF THE SITUATION AND RECOMMENDED TROUBLESHOOTING PROCEDURES.  RECOMMENDED TO RESET ALL CONNECTIONS ON FUEL CONDITIONER AND FUEL INDICATOR JUNCTION BOX.  ALL CONNECTORS ON THESE BOXES WERE REMOVED, INSPECTED, CLEANED, AND RESET.  A SELF TEST WAS PERFORMED ON THE FUEL INDICATION SYS AND NO DEFECTS NOTED.  ACFT DEPARTED AND CONTINUED ON WITH NO OTHER ISSUES.  AIRCRAFT THEN CONTINUED ON WITH NO OTHER ISSUES.  PROBLEM APPEARS TO BE FROM A LOOSE CONNECTION ON EITHER THE FUEL CONDITIONER OR THE FUEL INDICATOR JUNCTION BOX.  NO PARTS WERE CHANGED AND THE ACFT FUEL INDICATION SYSTEM IS OPERATING PROPERLY AT THIS TIME.
